# SDR ASAA2019061229682

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,069 hours, 9,631 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #78472010, RE-MAPPING THE #2 ENGINE REQUIRED REPLACEMENT OF 5 PAIRS. GROUNDED - YES. REPLACED ALL 5 PAIRS OF BLADES. REF T/C #78472010.
